| Model Number |
1013319J |
| Medical Device Problem Code |
Stretched (1601)
| Health Effect - Clinical Codes |
Bradycardia (1751); Transient Ischemic Attack (2109)
| Date of Event |
10/31/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
Event or Problem Description
It was reported the procedure was to treat a moderately calcified lesion in the right coronary artery (rca).The versaturn guide wire (gw) was advanced to the target lesion and attempts were made to advance a 2.50x15mm and 1.20x20mm balloon catheter to the narrowed vessel however were unsuccessful.During changing position of the gw the tip was noted to hook on the atherosclerotic plaque, resulting in the tip stretching.During these manipulations, a transient decrease in bp 60/40 and bradycardia occurred.The pressure was equalized by administering 1mg of atropine and 500ml of 0.9%.After the patient¿s blood pressure was equalized, symptoms of insufficient cerebral circulation were observed.It was decided to discontinue the procedure at this point.The "patient's" symptoms last approximately 5 minutes post procedure.There were no adverse patient sequela and no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
A visual inspection was performed on the returned device.The reported stretched coils were confirmed.A review of the production records and the corrective and preventive actions (capa) database was performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed no indication of a lot specific issue.The investigation determined the reported difficulties and treatment appear to be related to the operational context of the procedure.Additionally, a conclusive cause for the reported patient effects cannot be determined.It was reported that the guide wire interacted with the patient¿s moderately calcified lesion, resulting in the reported stretched coils.There is no indication of a product quality issue with respect to manufacture, design, or labeling.